Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Open problems on univalent and multivalent functions


Author: A. W. Goodman
Journal: Bull. Amer. Math. Soc. 74 (1968), 1035-1050
DOI: https://doi.org/10.1090/S0002-9904-1968-12045-2
MathSciNet review: 0231989
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Ačilov, On certain questions of the theory of univalent conformal mapping, Izv. Akad. Nauk UzSSR Ser. Fiz.-Mat. Nauk 10 (1966), no. 5, 3-9. (Russian) MR 202989
  • 2. L. A. Aksent'ev, On integral representations of univalent functions, Izv. Vysš. Učebn. Zaved. Matematika 1959, no. 4 (11), 3-8. (Russian) MR 130353
  • 3. J. Bender, Some extremal theorems for multivalently star-like functions, Duke Math. J. 29 (1962) 101-106. MR 132171
  • 4. S. D. Bernardi, A survey of the development of the theory of schlicht functions, Duke Math. J. 19 (1952), 263-287. MR 48579
  • 5. S. D. Bernardi, A bibliography of schlicht functions, New York University, Courant Institute of Mathematical Sciences, 1966. MR 202990
  • 6. M. Biernacki, Les fonctions multivalentes, Hermann, Paris, 1938.
  • 7. M. Biernacki, Sur l'intégrale des fonctions univalentes, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 29-34. MR 117341
  • 8. L. Čakalov, Sur une class de fonctions analytiques univalentes, C. R. Acad. Sci. Paris 242 (1956), 437-439. MR 75300
  • 9. L. Čakalov, Sur les domaines d'univalence de certaines classes de fonctions analytiques, Bŭlgar. Akad. Nauk. Izv. Mat. Inst. 4 (1960), 43-55. (Bulgarian) MR 123700
  • 10. R. J. Distler, The domain of univalence of certain classes of meromorphic functions, Proc. Amer. Math. Soc. 15 (1964), 923-928. MR 167610
  • 11. L. E. Dundučenko, A generalization of classes of analytic functions considered by L. Čakalov, Bulgar. Akad. Nauk. Izv. Mat. Inst. 5 (1961), 35-41. (Russian) MR 126541
  • 12. B. Epstein and I. J. Schoenberg, On a conjecture concerning schlicht functions, Bull. Amer. Math. Soc. 65 (1959), 273-275. MR 108588
  • 13. I. M. Gal'perin, The theory of univalent functions with bounded rotation, Izv. Vysš. Učebn. Zaved. Matematika 1958, no. 3(4), 50-61. (Russian) MR 130358
  • 14. S. A. Gel'fer, On typically-real functions of order p, Mat. Sb. 35(77) (1954), 193-214; English transl., Amer. Math. Soc. Transl. (2) 18 (1961), 15-36. MR 124478
  • 15. S. A. Gel'fer, The variation of multivalent functions, Dokl. Akad. Nauk SSSR 98 (1954), 885-888; English Transl., Amer. Math. Soc. Transl. (2) 26 (1963), 1-4. MR 151597
  • 16. S. A. Gel'fer, On the coefficient problem for p-valent functions, Dokl. Akad. Nauk SSSR 106 (1956), 955-958; English transl., Amer. Math. Soc. Transl. (2) 26 (1963), 5-10. MR 151598
  • 17. S. A. Gel'fer, The method of variations in the theory of p-valent functions, Uspehi Mat. Nauk 11 (1956), no. 5 (71), 60-66; English transl., Amer. Math. Soc. Transl. (2) 18(1961), 37-43. MR 83041
  • 18. G. M. Goluzin, Geometric theory of functions of a complex variable, GITTL, Moscow, 1952; 2nd ed., Nauka; Moscow, 1966; German transl., VEB DeutscherVerlag, Berlin, 1952. MR 219714
  • 19. A. W. Goodman, On some determinants related to p-valent functions, Trans. Amer. Math. Soc. 63 (1948), 175-192. MR 23910
  • 20. A. W. Goodman, On the Schwarz-Christoeffel transformation and p-valent functions, Trans. Amer. Math. Soc. 68 (1950), 204-223. MR 33886
  • 21. A. W. Goodman, Typically-real functions with assigned zeros, Proc. Amer. Math. Soc. 2 (1951), 349-357. MR 41920
  • 22. A. W. Goodman, On the critical points of a multivalent function, Trans. Amer. Math. Soc. 89 (1958), 295-309. MR 99435
  • 23. A. W. Goodman, A note on bivalent functions, J. London Math. Soc. 39 (1964), 215-219. MR 162930
  • 24. A. W. Goodman, The valence of sums and products, Canad. J. Math, (to appear). MR 231988
  • 25. A. W. Goodman and M. S. Robertson, A class of multivalent functions, Trans. Amer. Math. Soc. 70 (1951), 127-136. MR 40430
  • 26. W. K. Hayman, Some applications of the transfinite diameter to the theory of functions, J. Analyse Math. 1 (1951), 155-179. MR 45210
  • 27. W. K. Hayman, The asymptotic behaviour of p-valent functions, Proc. London Math. Soc. (3) 5 (1955), 257-284. MR 71536
  • 28. W. K. Hayman, Multivalent functions, Cambridge Univ. Press, Cambridge, 1958. MR 108586
  • 29. W. K. Hayman, On the coefficients of univalent functions, Proc. Cambridge Philos. Soc. 55 (1959), 373-374. MR 114926
  • 30. W. K. Hayman, Coefficient problems for univalent functions and related function classes, J. London Math. Soc. 40 (1965), 385-406. MR 179344
  • 31. W. K. Hayman, Research problems in function theory, Athlone Press, London, 1967. MR 217268
  • 32. J. A. Hummel, Multivalent starlike functions, J. Analyse Math. 18 (1967), 133-160. MR 209461
  • 33. J. A. Jenkins, Univalent functions and conformal mapping, Springer-Verlag, Berlin, 1958; Russian transl., IL, Moscow, 1962. MR 96806
  • 34. P. Koebe, Über die Uniformisierung beliebiger analytischer Kurven, Nachr Ges. Wiss. Göttingen (1907), 191-210.
  • 35. J. Krzyz, A counterexample concerning univalent functions. Folia Societatis Scientiarum Lublinensis 2 (1962), 57-58.
  • 36. J. Krzyz, On some recent results in the theory of analytic functions, Colloq. Math. 11 (1964), 147-150. MR 164020
  • 37. J. Krzyz and Z. Lewandowski, On the integral of univalent functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 447-448. MR 153830
  • 38. M. Lewin, On a coefficient problem for biunivalent functions, Proc. Amer. Math. Soc. 18 (1967) 63-68. MR 206255
  • 39. R. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc.16 (1965), 755-758. MR 178131
  • 40. C. Loewner, Untersuchungen über die Verzerrung bei konformen Abbildungen des Einheitskreises, Leipzig Berichte 69 (1917), 89-106.
  • 41. C. Loewner and E. Netanyahu, On some compositions of Hadamard type in classes of analytic functions, Bull. Amer. Math. Soc. 65 (1959), 284-286. MR 108589
  • 42. T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104 (1962), 532-537. MR 140674
  • 43. T. H. MacGregor, Certain integrals of univalent and convex functions, Math. Z. 103 (1968), 48-54. MR 222272
  • 44. T. H. MacGregor, The univalence of a linear combination of convex mappings, J. London Math. Soc. (to appear). MR 236369
  • 45. P. Montel, Lecons sur les fonctions univalentes où multivalentes, Gauthier-Villars, Paris, 1933.
  • 46. R. Nevanlinna, Über die konforme Abbildung von Sterngebieten, Öfversigt av Finska Vetenskaps-Societetens Förhandinger 53 (A) (1921), Nr 6.
  • 47. V. A. Pohilevič, On a theorem of M, Biernacki, Dopovidi Akad. Nauk Ukrain. RSR 1965, 423-425. (Ukrainian) MR 188425
  • 48. V. A. Pohilevič, On a theorem of M. Biernacki in the theory of univalent functions, Ukrain. Mat. Ž. 17 (1965), no. 4, 63-71. (Russian) MR 197706
  • 49. B. N. Rahmanov, On the theory of univalent functions, Dokl. Akad. Nauk SSSR 88 (1953), 413-414. (Russian) MR 53222
  • 50. B. N. Rahmanov, On the theory of univalent functions, Dokl. Akad. Nauk SSSR 91 (1953), 729-732. (Russian) MR 58711
  • 51. B. N. Rahmanov, On the theory of univalent functions, Dokl. Akad. Nauk SSSR 97 (1954), 973-976; English transl., Amer. Math. Soc. Transl. (2) 32 (1963), 159-162. MR 63446
  • 52. B. N. Rahmanov, On the theory of univalent functions, Dokl. Akad. Nauk SSSR 103 (1955), 369-371. (Russian) MR 72217
  • 53. J. S. Ratti, Paper in preparation.
  • 54. M. S. Robertson, Applications of a lemma of Fejér to typically-real functions, Proc. Amer. Math. Soc. 1 (1950), 555-561. MR 37344
  • 55. M. S. Robertson, A coefficient problem for functions regular in an annulus, Canad. J. Math. 4 (1952), 407-423. MR 51308
  • 56. Werner Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Z. 35 (1932), no. 1, 93–121 (German). MR 1545292, https://doi.org/10.1007/BF01186552
  • 57. K. Sakaguchi and S. Watanabe, Meromorphic functions multivalently starlike in a wide sense, J. Nara Gakugei Univ. Natur. Sci. 11 (1963), 3-7. MR 151604
  • 58. A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloq. Publ., vol. 35, Amer. Math. Soc. Providence, R. I., 1950. MR 37908
  • 59. M. Schiffer, Variation of the Green function and theory of the p-valued functions, Amer. J. Math. 65 (1943), 341-360. MR 7925
  • 60. P. Todorov, On the radius of univalence of a class of meromorphic functions, Časopis Pěst Mat. 91 (1966), 77-79. (Russian) MR 197709
  • 61. M. Watson, On functions that are bivalent in the unit circle, J. Analyse Math.17 (1966), 383-409. MR 215980
  • 62. L. Zalcman, Hadamard products of Schlicht functions, Proc. Amer. Math. Soc. 19 (1968), 544-548. MR 224800
  • 63. V. A. Zmorovič, On open problems in the theory of univalent functions, Nauk Zaniski, Kiev. Lerjeabviĭ Univ. 11 (1952), 83-94. (Russian)
  • 64. V. A. Zmorovič, On certain special classes of analytic functions univalent in a circle, Uspehi Mat. Nauk. 9 (1954), no. 4 (62), 175-182. (Russian) MR 65636


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12045-2

American Mathematical Society